# SDR 2000UALA00570

- Difficulty date: September 30, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N983UA
- Make and model: Boeing 737291
- Aircraft serial: 21641
- Aircraft time: 57,577 hours, 48,922 cycles
- Engine: Pwa JT8D9A
- Engine time: 53,158 hours, 43,744 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

A PASSENGER REPORTED A TORCH COMING FROM THE NR 2 ENGINE DURING DESCENT.  *S/D*  THE NR 2 ENGINE WAS REPLACED.
